Second-order solutions of the equilibrium statistical mechanics for self-gravitating systems
Article first published online: 20 FEB 2012
© 2012 The Author Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 421, Issue 3, pages 2088–2093, April 2012
How to Cite
He, P. (2012), Second-order solutions of the equilibrium statistical mechanics for self-gravitating systems. Monthly Notices of the Royal Astronomical Society, 421: 2088–2093. doi: 10.1111/j.1365-2966.2012.20461.x
- Issue published online: 4 APR 2012
- Article first published online: 20 FEB 2012
- Accepted 2011 December 23. Received 2011 December 23; in original form 2011 November 26
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!